ON THE IRRATIONALITY OF INFINITE SERIES OF RECIPROCALS OF SQUARE ROOTS



Hancl, Jaroslav and Nair, Radhakrishnan
(2017) ON THE IRRATIONALITY OF INFINITE SERIES OF RECIPROCALS OF SQUARE ROOTS. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 47 (5). 1525 - 1538.

[img] Text
HanNair1.pdf - Accepted Version

Download (216kB)
Item Type: Article
Uncontrolled Keywords: Irrationality, infinite series, square roots
Depositing User: Symplectic Admin
Date Deposited: 25 Jul 2016 16:12
Last Modified: 24 Jun 2021 21:10
DOI: 10.1216/RMJ-2017-47-5-1525
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3002523